Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Update

Posted by Laney on May 9, 2011, at 11:15:55

In reply to Re: Update Laney, posted by Zyprexa on May 4, 2011, at 4:55:04

Why are you reducing the paxil? What you are calling withdraw simptoms could be simptoms. And in my experience they don't go away. I would go back up on the paxil. Doesn't sound like you need the nortriptyline. Probably the celexa is not helping.

What do you mean by the above "what you are calling withdraw simptoms could be simptoms"?


The reason I'm withdrawing the paxil is that I added a few things to it that didn't work and then added Nortriptyline to it which did work but the side effects were not worth it so I went off.

Unless I add something else to it, I'm back to square one so that's why my doc decided to attempt to swap it out for celexa. I don't want to do the taper if I can add something to it instead.

Thanks!

Laney


Have taken paxil for 13 years. Is no longer working. My own diagnosis is depression. Have tried Lamictal, Wellbutrin and Now Zoloft all with the 10mg. paxil.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[984950]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Laney thread:984442
URL: http://www.dr-bob.org/babble/20110502/msgs/984950.html